Mirzoev, Karakhan Agahan ogly

Statistics Math-Net.Ru
Total publications: 35
Scientific articles: 34
Presentations: 3

Number of views:
This page:3082
Abstract pages:10858
Full texts:2556
Associate professor
Doctor of physico-mathematical sciences
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 28.01.1951
E-mail: ,
Keywords: differential and difference operators, asymptotics for solutions of differential and difference equations, generalized Jacobi matrices, deficiency index of simmetric operators, defect numbers, spectrum.
UDC: 517.94, 517.4, 517.9, 517.983.35, 517.983.3
MSC: 47E05, 34L05


Limit point ndash; limit circle for differential and difference operators. Asymptotics for solutions of linear ordinary differential and difference equations. deficiency index of simmetric operators. Problems of self-adjoint extensions of singular and irregular differential operators.

Main publications:
  • Kostuchenko A. G., Mirzoev K. A. Generalized Jacobi matrices and deficiency index of ordinary differential operators with polinomial coefficients // Functional analysis and applications, 1999, v. 33, no. 1, p. 30–45.
  • Dolgikh I. N., Mirzoev K. A. Deficiensy indices and spectrum of self-adjoint extensions of some classes of differential operators // Sbornik: Mathematics, 2006, v. 197, no. 4, p. 525–546.
  • Mirzoev K. A., Konechnaya N. N. On a class of operators related to second-order differential equations // Russian Journal of Mathematical Physics, 2006, v. 13, no. 1, p. 55&ndsh;63.
  • Mirzoev K. A., Eastham M. S. P. A Liouville–Green asymptotic estimate for a class of differential systems // Russian Journal of Mathematical Physics, 2005, v. 12, no. 4, p. 439–442.
  • Mirzoev K. A. About analogues of limit point's theorems for quasidifferential equations of high order // Doklady Mathematics, 1994, v. 338, no. 3, p. 306–309.
  • Mirzoev K. A. Orlov's theorem on the deficiency index of differential operators // Doklady Mathematics, 2001, v. 64, no. 2, p.591–595.
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1. K. A. Mirzoev, N. N. Konechnaja, “Asymptotics of solutions to linear odd order differential equations”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2020, 1,  23–28  mathnet
2. K. A. Mirzoev, T. A. Safonova, “Ordinary differential operators and the integral representation of sums of certain power series”, Tr. Mosk. Mat. Obs., 80:2 (2019),  157–177  mathnet  elib; Trans. Moscow Math. Soc., 80 (2019), 133–151  scopus
3. K. A. Mirzoev, T. A. Safonova, “On Integral Representation of Sums of Some Power Series”, Mat. Zametki, 106:3 (2019),  470–475  mathnet  elib; Math. Notes, 106:3 (2019), 468–472  isi  scopus
4. N. N. Konechnaja, K. A. Mirzoev, “The Leading Term of the Asymptotics of Solutions of Linear Differential Equations with First-Order Distribution Coefficients”, Mat. Zametki, 106:1 (2019),  74–83  mathnet  elib; Math. Notes, 106:1 (2019), 81–88  isi  scopus
5. I. N. Braeutigam, K. A. Mirzoev, “On the defect numbers of operators generated by Jacobian matrices with operator entries”, Algebra i Analiz, 30:4 (2018),  1–26  mathnet  elib; St. Petersburg Math. J., 30:4 (2019), 621–638  isi  scopus
6. K. A. Mirzoev, N. N. Konechnaja, T. A. Safonova, R. N. Tagirova, “Generalized Jacobian Matrices and Spectral Analysis of Differential Operators with Polynomial Coefficients”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 152 (2018),  91–102  mathnet  mathscinet
7. N. N. Konechnaja, K. A. Mirzoev, A. A. Shkalikov, “On the Asymptotic Behavior of Solutions to Two-Term Differential Equations with Singular Coefficients”, Mat. Zametki, 104:2 (2018),  231–242  mathnet  elib; Math. Notes, 104:2 (2018), 244–252  isi  scopus
8. I. N. Braeutigam, K. A. Mirzoev, “Asymptotics of Solutions of Matrix Differential Equations with Nonsmooth Coefficients”, Mat. Zametki, 104:1 (2018),  148–153  mathnet  elib; Math. Notes, 104:1 (2018), 150–155  isi  scopus
9. K. A. Mirzoev, N. N. Konechnaja, T. A. Safonova, R. N. Tagirova, “On asymptotics of solutions to some linear differential equations”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 141 (2017),  103–110  mathnet  mathscinet
10. N. N. Konechnaya, K. A. Mirzoev, “Asymptotics of solutions to a class of linear differential equations”, Ufimsk. Mat. Zh., 9:3 (2017),  78–88  mathnet  elib; Ufa Math. J., 9:3 (2017), 76–86  isi  scopus
11. I. N. Braeutigam, K. A. Mirzoev, T. A. Safonova, “On deficiency index for some second order vector differential operators”, Ufimsk. Mat. Zh., 9:1 (2017),  18–28  mathnet  elib; Ufa Math. J., 9:1 (2017), 18–28  isi  scopus
12. K. A. Mirzoev, N. N. Konechnaja, “Asymptotics of Solutions of a Class of Linear Differential Equations with Nonsmooth Coefficients”, Mat. Zametki, 100:2 (2016),  312–317  mathnet  mathscinet  elib; Math. Notes, 100:2 (2016), 334–340  isi  scopus
13. K. A. Mirzoev, A. A. Shkalikov, “Differential Operators of Even Order with Distribution Coefficients”, Mat. Zametki, 99:5 (2016),  788–793  mathnet  mathscinet  elib; Math. Notes, 99:5 (2016), 779–784  isi  scopus
14. K. A. Mirzoev, T. A. Safonova, “On the Deficiency Index of the Vector-Valued Sturm–Liouville Operator”, Mat. Zametki, 99:2 (2016),  262–277  mathnet  mathscinet  elib; Math. Notes, 99:2 (2016), 290–303  isi  scopus
15. I. N. Braeutigam, K. A. Mirzoev, T. A. Safonova, “An Analog of Orlov's Theorem on the Deficiency Index of Second-Order Differential Operators”, Mat. Zametki, 97:2 (2015),  314–317  mathnet  mathscinet  zmath  elib; Math. Notes, 97:2 (2015), 300–303  isi  scopus
16. K. A. Mirzoev, “Sturm–Liouville operators”, Tr. Mosk. Mat. Obs., 75:2 (2014),  335–359  mathnet  elib; Trans. Moscow Math. Soc., 75 (2014), 281–299  scopus
17. K. A. Mirzoev, T. A. Safonova, “The singular Sturm–Liouville operators with nonsmooth potentials in a space of vector functions”, Ufimsk. Mat. Zh., 3:3 (2011),  105–119  mathnet  zmath
18. K. A. Mirzoev, “Multi-parameter Sturm–Liouville problem. Limit point and limit circle”, Uspekhi Mat. Nauk, 62:6(378) (2007),  183–184  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 62:6 (2007), 1218–1220  isi  elib  scopus
19. I. N. Dolgikh, K. A. Mirzoev, “Deficiency indices and spectrum of self-adjoint extensions of some classes of differential operators”, Mat. Sb., 197:4 (2006),  53–74  mathnet  mathscinet  zmath  elib; Sb. Math., 197:4 (2006), 525–546  isi  elib  scopus
20. A. G. Kostyuchenko, K. A. Mirzoev, “Complete Indefiniteness Tests for Jacobi Matrices with Matrix Entries”, Funktsional. Anal. i Prilozhen., 35:4 (2001),  32–37  mathnet  mathscinet  zmath; Funct. Anal. Appl., 35:4 (2001), 265–269  isi  scopus
21. K. A. Mirzoev, “On a class of operators connected with second-order differential equations”, Uspekhi Mat. Nauk, 55:6(336) (2000),  147–148  mathnet  mathscinet  zmath; Russian Math. Surveys, 55:6 (2000), 1159–1160  isi  scopus
22. A. G. Kostyuchenko, K. A. Mirzoev, “Generalized Jacobi Matrices and Deficiency Numbers of Ordinary Differential Operators with Polynomial Coefficients”, Funktsional. Anal. i Prilozhen., 33:1 (1999),  30–45  mathnet  mathscinet  zmath; Funct. Anal. Appl., 33:1 (1999), 25–37  isi
23. A. G. Kostyuchenko, K. A. Mirzoev, “Three-term recurrence relations with matrix coefficients. The completely indefinite case”, Mat. Zametki, 63:5 (1998),  709–716  mathnet  mathscinet  zmath; Math. Notes, 63:5 (1998), 624–630  isi
24. K. A. Mirzoev, “$L^p$-Properties of Solutions to Quasi-Differential Equations and Perturbation of Their Coefficients on Sets of Positive Measure”, Funktsional. Anal. i Prilozhen., 31:1 (1997),  80–83  mathnet  mathscinet  zmath; Funct. Anal. Appl., 31:1 (1997), 63–64  isi
25. A. G. Kostyuchenko, K. A. Mirzoev, “A criterion for the complete indeterminacy of three-term recurrence relations”, Uspekhi Mat. Nauk, 51:6(312) (1996),  207–208  mathnet  mathscinet  zmath; Russian Math. Surveys, 51:6 (1996), 1208–1209  isi  scopus
26. K. A. Mirzoev, “Analogs of limit-point theorems”, Mat. Zametki, 57:3 (1995),  394–414  mathnet  mathscinet  zmath  elib; Math. Notes, 57:3 (1995), 275–287  isi
27. K. A. Mirzoev, “Analogues of limit point theorems for higher-order quasidifferential equations”, Dokl. Akad. Nauk, 338:3 (1994),  306–309  mathnet  mathscinet  zmath; Dokl. Math., 50:2 (1995), 245–250
28. K. A. Mirzoev, “On a generalization of Eastham's theorem on a limit point”, Uspekhi Mat. Nauk, 47:4(286) (1992),  203–204  mathnet  mathscinet  zmath; Russian Math. Surveys, 47:4 (1992), 222–223  isi
29. K. A. Mirzoev, “Existence conditions for solutions of quasidifferential equations which do not belong to the space $\mathscr L^p(0,+\infty)$”, Mat. Zametki, 50:6 (1991),  105–115  mathnet  mathscinet  zmath; Math. Notes, 50:6 (1991), 1287–1294  isi
30. K. A. Mirzoev, “The Cauchy function and $\mathscr{L}^p_w$-properties of solutions of quasidifferential equations”, Uspekhi Mat. Nauk, 46:4(280) (1991),  161–162  mathnet  mathscinet  zmath; Russian Math. Surveys, 46:4 (1991), 190–191  isi
31. K. A. Mirzoev, “Conditions for the existence of a solution to the equation $y-qy$ that does not belong to the space $\mathscr{L}^p(0,+\infty)$”, Mat. Zametki, 47:4 (1990),  77–82  mathnet  mathscinet  zmath; Math. Notes, 47:4 (1990), 364–368  isi
32. K. A. Mirzoev, “Nonquasiregularity of certain quasidifferential operators”, Mat. Zametki, 41:5 (1987),  673–681  mathnet  mathscinet  zmath; Math. Notes, 41:5 (1987), 377–382  isi
33. K. A. Mirzoev, “Cases of the limit point and the limit circle”, Mat. Zametki, 37:5 (1985),  712–716  mathnet  mathscinet  zmath; Math. Notes, 37:5 (1985), 392–394  isi
34. K. A. Mirzoev, “A criterion for the quasi-regularity of an operator induced by a quasi-differential expression”, Uspekhi Mat. Nauk, 40:1(241) (1985),  207–208  mathnet  mathscinet  zmath; Russian Math. Surveys, 40:1 (1985), 229–230  isi

35. A. I. Aptekarev, A. M. Akhtyamov, O. V. Besov, A. A. Vladimirov, B. S. Kashin, K. A. Mirzoev, S. N. Naboko, R. O. Oinarov, I. V. Sadovnichaya, A. M. Savchuk, A. G. Sergeev, V. D. Stepanov, Ya. T. Sultanaev, D. V. Treschev, I. A. Sheipak, “Andrei Andreevich Shkalikov (on his seventieth birthday)”, Tr. Mosk. Mat. Obs., 80:2 (2019),  133–145  mathnet  elib; Trans. Moscow Math. Soc., 80 (2019), 113–122  scopus

Presentations in Math-Net.Ru
1. On the deficiency numbers of ordinary differential operators
K. A. Mirzoev
Seminar on analytic theory of differential equations
November 2, 2016 15:30   
2. Sturm-Liouville operators
K. A. Mirzoev
International Conference on Differential Equations and Dynamical Systems
July 7, 2014 09:45
3. Quasidifferential operators
K. A. Mirzoev
International Conference on Differential Equations and Dynamical Systems
July 4, 2014 15:00

Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020